# SDR 2002UALA01040

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 41,831 hours, 22,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 400 FUSELAGE FRAME CRACKED AT STRINGER 9 LEFT.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED ANGLE DOUBLER.
